# SDR SWAA2014111334136

- Difficulty date: October 27, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER T CAP CORRODED BETWEEN BS 294.5 TO 312, RBL 11.  REPAIRED T CAP IAW DWG & SRM.
